# SDR ORJA98332

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53551
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 6006081
- Condition: Failed
- Location: Nr 2 Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SJC - AUTO SPOILER FAIL AND ANTI-SKID FAULT MESSAGE ANNUNCIATED SHORTLY AFTER TAKEOFF ROLL STARTED.  BIT CHECKED ANTI-SKID CONTROL BOX, FOUND NR 2 MAIN ANTI-SKID WHEEL SPEED TRANSDUCER HAD FAILED.  REMOVED AND REPLACED NR 2 MAIN WHEEL SPEED TRANSDUCER PER MM 32-45-05.  (M)
